# SDR SWAA2015110245607

- Difficulty date: September 15, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED ON UPPER & SIDES OF TRACK, BETWEEN BS 200 - 266, RBL 22.  R & R SEAT TRACK IAW DWG.
